MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIB INS TRL SZ 2.5 17.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIB INS TRL SZ 2.5 17.5; KNEE INSTRUMENT : TIBIAL TRIALS
Catalog Number 963334
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mbt reamers slipping in the modified hudson adapter while reaming bone.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> the device associated with this reported event was not returned for examination.The investigation could not draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIB INS TRL SZ 2.5 17.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7273194
Report Number1818910-2018-53492
Device Sequence Number13486619
Product Code LXH
UDI-Device Identifier10603295246244
UDI-Public10603295246244
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number963334
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/05/2018
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer03/09/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR